EconPapers    
Economics at your fingertips  
 

Repeated games with incomplete information and transportation problems

Victor Domansky and Victoria Kreps

Mathematical Methods of Operations Research, 1999, vol. 49, issue 2, 283-298

Abstract: We consider two person zero-sum repeated games with lack of information on one side and with payoffs of special “separable” form. The solutions for these games are reduced to the solutions for families of special transportation type problems with recursive structure. We illustrate our approach applying it to the game introduced by Mertens/Zamir [1976] and later studied by several authors. The “symmetric” subclass of games under consideration was studied in Domansky, Kreps [1995]. Copyright Springer-Verlag Berlin Heidelberg 1999

Keywords: Key words: Repeated games; incomplete information; transportation problem (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/PL00020918 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:49:y:1999:i:2:p:283-298

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/PL00020918

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:49:y:1999:i:2:p:283-298